Dec 14, 2007
taking, triomune, and have large breast, stomach and my bum has vanished. worried what shall i do , doctor don't want to change medication
| Response from Dr. Henry
Triomune has been a life saving affordable HIV medication in many regions of the world. Over time one problem with Triomune are the side effects most often related to the stavudine (D4T) that can include fat gain, fat loss, and peripheral neuropathy. If tenofovir or abacavir is available where you live then a switch off Triomune to something like nevirapine, lamivudine + tenofovir or abacavir would often stabilize and perhaps slwly reverse some of the fat problems. Hopefully tenofovir and abacavir will become more available soon to help out situations like yours. There is no specific treatment/intervention for the fat problem that I can broadly endorse other than switch meds around if that is an option. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Do I Need To Get Tested For HIV
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Bronchitis After French Kissing Worried I Have HIV
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Herpes After Swallowing Sperm Sign Of HIV AIDS
- Night Sweats After Getting Head Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.